# SDR FDEA201107283013

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10181
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR AT STA 780 S-28L TO S-28R DOES NOT CONFORM TO CURRENT SRM CONFIGURATION.  REMOVED REPAIR AND COMPLIED WITH EA F-5310-147694 FUSELAGE MAIN FRAME EO F5100-7-5001, REPAIR REWORK STA 70 BETWEEN S-28L TO S-28R.  MAJOR REPAIR.
